# SDR AALA202111291276

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737*
- Aircraft serial: 31236
- Aircraft time: 17,236 hours, 7,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 22C EMERGENCY EXIT AISLE LIGHT HAS COME OFF THE SEAT MOUNT. RESECURED LIGHT ASSEMBLY PER AMM 33-51-21
